Author Tsuboi, Kenji|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
Author Imaoka, Mitsunori|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Kachi, Hideyuki| Mukai, Juno|
Published Date 2000-01
Publication Title Mathematical Journal of Okayama University
Volume volume42
Issue issue1
Content Type Journal Article
FullText URL mjou_061_199_204.pdf
Author Hamid, Nur| Oura, Manabu|
Abstract The Terwilliger algebra plays an important role in the theory of association schemes. The present paper gives the explicit structures of the Terwilliger algebras of the group association schemes of the finite groups PSL(2, 7), A6, and S6.
Keywords Terwilliger algebragroup association scheme
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 199
End Page 204
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author Enochs, Edgar E.| Rozas, J.R. Garcia|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
Author Cazaran, Jilyana|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
Author Tietz, Hubert|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Morimoto, Shoji|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
Author Zhongkui, Liu| Xiaoyan, Yang|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
Author Agaoka, Yoshio|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
Author Stix, Jakob|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
Author Najman, Filip|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
Author Hai, Pham Viet| Thanh, Le Ngoc|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
Author Qi, Yan|
Published Date 2012-01
Publication Title Mathematical Journal of Okayama University
Volume volume54
Issue issue1
Content Type Journal Article
Author Basar, Feyzi| Sever, Yurdal|
Published Date 2009-01
Publication Title Mathematical Journal of Okayama University
Volume volume51
Issue issue1
Content Type Journal Article
Author Suzuki, Naoya|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
Author Qi, Yan|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
Author Haran, Dan| Jarden, Moshe| Pop, Florian|
Published Date 2013-01
Publication Title Mathematical Journal of Okayama University
Volume volume55
Issue issue1
Content Type Journal Article
Author Yamagishi, Hiroyuki| Watanabe, Kohtaro| Kametaka, Yoshinori|
Published Date 2014-01
Publication Title Mathematical Journal of Okayama University
Volume volume56
Issue issue1
Content Type Journal Article
Author Hoshino, Kenji|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article